# SDR CALA2023082502633

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 25,508 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666103
- Condition: Damaged
- Location: Door 3 Cross Ais
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR3 CROSS AISLE RH EMER LIGHT ASSY FOUND DAMAGED,ORIGINATED BY E MP V903667,REF TO HAECO NON ROUTINE NO.9462550,EA 3351-01372 REV B OP014. PERFORMED BY EMP V903667,REPLACED DR3 CROSS AISLE RH EMER LT ASS Y AND INSTALLATION TEST FOUND NORMAL.REF TO AMM 33-51-06-00A-520 A/720A-A REV 175.IDT BY TA563.
